# SDR DALA2025030701783

- Difficulty date: March 3, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0838860) CORROSION ON TRACK TIEDOWN AT ACB BS767 - BS847 RBL14 WL156. REMOVED & REPLACED TRACK ASSY IN ACB AT BS 727I-887 RBL 14, W/L 156 IAW B737-900 SRM 51-40-02-0G & DWG 146A7500 & DWG 146A7501.
